# SDR SWIA2020090452278

- Difficulty date: July 23, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 601R140021
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP FWD RIB, BOTTOM RIB ANGLE BENT UP AND NOT SECURED.  RIB IS ON THE INBOARD SIDE OF THE OUTER HINGE ARM.  REMOVED AND INSTALLED SERVICEABLE LT INBOARD FLAP, REF CRJ 200 AMM.  PERFORMED OPERATIONAL TEST OF THE FLAPS IAW CRJ 200 AMM, TEST GOOD.
